# SDR SWAA041615

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 40,787 hours, 37,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AFT EMERGENCY EXIT DOOR LIGHTS FLICKERED DURING FLIGHT.  SECURED LOOSE GROUND WIRE PER MM.
